# SDR ASAA2016070217244

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 4,014 hours, 1,338 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23600
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC NR 2 ENGINE SHORT TIME FAULT MESSAGE 75-30802 T25 SIGNALS DISAGREE FLT LEG 0123 XXX. ACFT GROUNDED. REMOVED AND REPLACED PT25 SENSOR NR 2 ENGINE PER AMM 73-21-02-401.
